# SDR DALA2018111906719

- Difficulty date: November 12, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 17,721 hours, 6,389 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3812 CREW VERBAL - AFTER LEAVING GEG, 15-20 LIFE VESTS CAME OUT OF SEATS . CORRECTIVE ACTION: FOUND ALMOST ALL SEALS MISSING IN COACH CLASS. INSTALLED ALL LOOSE VESTS AND MISSING SEALS (5170358).
